# SDR SIMA20160802003

- Difficulty date: August 2, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 39,544 hours, 35,442 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE LOWER ATTACHMENT FLANGE IS CRACKED AT RIB  9.  REPAIRED THE WING LEADING EDGE LOWER ATTACHMENT FLANGE IAW ERS ERS-EM-57MR-685.
